# SDR SWAA2024112048638

- Difficulty date: October 14, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,574 hours, 18,242 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED EXTERNAL SKIN IB MAIN FLAP TRAILING EDGE WEDGE LOWER SURFACE AT RT WING 2024-645392<[01] TOOL USED; CALIPER PN: 500-196-30; SN: A19317217; DUE DATE: 16-MAY-25.;[02] TOOL USED CALIPER PN: 500-196-30; SN: A19317217; DUE DATE: 16-MAY-25.;[03] HOT BONDER P/N HCS9200B-AV S/N 18175478 DUE DATE 25/JAN/25.;[04] EQUIPMENT P/N BONDMASTER 600M; S/N 220052310; DUE DATE 17-NOV-24 WAS USED ON STEP 12;[05] TOOL USED SCALE P/N: SPX621; S/N: 8340225453; DUE DATE: 01-SEP-25.;[06] REPAIRED IB MAIN FLAP TRAILING EDGE WEDGE LOWER SURFACE AT RT WING IAW B737-800 SRM 57-53-01-2R-7 REPAIR 7. SEE INDIVIDUAL SIGNOFF BELOW.;[07] REPAIRED IB MAIN FLAP TRAILING EDGE WEDGE LOWER SURFACE AT RT WING IAW B737-800 SRM 57-53-01-2R-7 REPAIR 7. SEE INDIVIDUAL SIGNOFF BELOW.
